Vitamin World DHEA = Estrogen?????

  1. Board Supporter
    Mr.50's Avatar
    Stats
    5'8"  208 lbs.
    Join Date
    Nov 2004
    Age
    40
    Posts
    3,215
    Rep Power
    1864
    Level
    40
    Lv. Percent
    29.55%
    Achievements Activity ProPosting Pro

    Vitamin World DHEA = Estrogen?????


    Guys does anyone have the ability to test the content of a bottle of supplements. I bought a bottle of Vitamin World DHEA 25 mg. and the first time I tried it I got the first symptoms of Gyno I have ever had in my life. THat was at the end of a cycle so I figured it was something else. Then I just started taking it again yesterday (50mg per day) and what do you know my right nipple is sore and I can feel a little bump. Right now I am off cycle and no AAS/PH etc for over two months. (I took four caps of Rebound and 100mgs of Clomid and 20mgs of Nolvadex right away)

    Anyway I would like to know if the ****ty (probably) chemists that supply Vitamin World could have ****ed up an somehow gotten an estrogen type product into the bottles. I would love to have it tested and if it is something ****ed up like that ..........

    Also I have used other brands of DHEA in the past without this side effect.


    Mr.50
    Last edited by Mr.50; 03-25-2005 at 09:29 PM. Reason: add something

  2. Diamond Member
    T-Bone's Avatar
    Join Date
    Jan 2004
    Posts
    16,507
    Rep Power
    6470016
    Level
    100
    Lv. Percent
    66.97%
    Achievements Activity AuthorityActivity ProActivity VeteranActivity RoyaltyPosting Pro

    Quote Originally Posted by Mr.50
    Guys does anyone have the ability to test the content of a bottle of supplements. I bought a bottle of Vitamin World DHEA 25 mg. and the first time I tried it I got the first symptoms of Gyno I have ever had in my life. THat was at the end of a cycle so I figured it was something else. Then I just started taking it again yesterday (50mg per day) and what do you know my right nipple is sore and I can feel a little bump. Right now I am off cycle and no AAS/PH etc for over two months. (I took four caps of Rebound and 100mgs of Clomid and 20mgs of Nolvadex right away)

    Anyway I would like to know if the ****ty (probably) chemists that supply Vitamin World could have ****ed up an somehow gotten an estrogen type product into the bottles. I would love to have it tested and if it is something ****ed up like that ..........

    Also I have used other brands of DHEA in the past without this side effect.


    Mr.50
    I think labelclaimstesting.com could do it. I'm not sure though. DHEA does have the ability to convert to estro though and it depends on your hormonal state at the time you are using it....
  3. Registered User
    Iron Warrior's Avatar
    Stats
    6'0"  265 lbs.
    Join Date
    Feb 2003
    Posts
    5,328
    Rep Power
    13070
    Level
    51
    Lv. Percent
    28.88%
    Achievements Activity ProPosting ProPosting Authority

    That's scary, tits are my worst fear.
    •   
       

Similar Forum Threads

  1. Want to Work in The Vitamin World
    By Batman1991 in forum General Chat
    Replies: 3
    Last Post: 04-30-2011, 04:10 PM
  2. Replies: 3
    Last Post: 11-27-2010, 11:06 PM
  3. GNC & Vitamin World
    By firefighter2032 in forum General Chat
    Replies: 4
    Last Post: 04-30-2009, 02:39 PM
  4. DHEA + Novla = more estrogen???
    By Salem in forum Anabolics
    Replies: 3
    Last Post: 02-18-2005, 05:12 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in